Hermite-Hadamard-Fejer Type Inequalities for p-Convex Functions via Fractional Integrals


KUNT M. , İŞCAN İ.

IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE, vol.42, pp.2079-2089, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42
  • Publication Date: 2018
  • Doi Number: 10.1007/s40995-017-0352-4
  • Title of Journal : IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE
  • Page Numbers: pp.2079-2089
  • Keywords: Hermite-Hadamard inequalities, Hermite-Hadamard-Fejer inequalities, Fractional integrals, Convex functions, Harmonically convex functions, p-Convex functions, DIFFERENTIABLE MAPPINGS

Abstract

In this paper, firstly, Hermite-Hadamard-Fejer type inequalities for p-convex functions in fractional integral forms are built. Secondly, an integral identity and some Hermite-Hadamard-Fejer type integral inequalities for p-convex functions in fractional integral forms are obtained. Finally, some Hermite-Hadamard and Hermite-Hadamard-Fejer inequalities for convex, harmonically convex and p-convex functions are given. Many results presented here for p-convex functions provide extensions of others given in earlier works for convex, harmonically convex and p-convex functions.